# SDR CALA2021120802290

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5337239220400
- Condition: Cracked
- Location: Fr36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 36 PRESSURE PANEL HOLES 1, 2, 3, 4, 5, 6, 7 AND 8 BETWEEN Y1523 AND Y1292. PRESSURE PANEL HOLES 13, 14, 15, 16, 17, 19, 21 , 22, 24, 25 AND 28 BETWEEN Y1292 AND Y765 HAVE CRACK INDICATION S ON THE PRESSURE PANEL. L23423 & ECRA 5330-05216 OP002 WITH NO DEVIATIONS.DIP LP READS A EFORE 30-MAY-2022. ALL HOLES WERE RE-NUMBERED AS DESIGNATED IN THE ECRA 5330 CCOMPLISH A PERMANENT REPAIR OF THE LH FR35-36 PRESSURE PANEL HO -06890 AND REO-L23423 REV IR WITH NO DEVIATIONS. LES PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06890 ON OR B HAECO TECHNICIAN V061619 AND QC LC-111 REPAIRED L/H FR36 PRESSUR REPAIR STATEMENT TO READ REPAIRED PER ECRA 5330-06890 PART 1 INT E PANELS 19EA FASTENE HOLES 1TO 8,13,14,15, ERIM REPAIR. 1. ACCOMPLISHED REPAIR INSTRUCTIONS PER REO-L23423 16,17,19,21,22,24,25,28,&100 IAW ECRA 5330-06890 & REO- REV IR WITH NO DEVIATIONS. DOCUMENTED ON N/R''S 9297006 & 9297007 ADD EMP:061619 APPROVED FOR CARRY TO ?ACCOMPLISH A PERMANENT REPAIR OF THE LH TOMC-APPROVAL FROM SC1ELBYC COMMENT FR35-36 PRESSURE PANEL HOLES PER PART 3 OF THE LATEST OF THE REVISION OF  ECRA 5330-06890 ON OR BEFORE 30-MAY-2022.? DIP 53-DIP HOLES NUMBERED INCORRECTLY, NO STATEMENT OF "INTERIM REPAIR PER PART 1 OF ECRA..." AND NO NR LISTED ON LOG. REPAIR STATEMENT TO READ REPAIRED PER ECRA 5330-06890 PART 1 INT Q/C REVIEWED. ERIM REPAIR. 1. ACCOMPLISHED REPAIR INSTRUCTIONS PER REO-L23423 REV IR WITH NO DEVIATIONS. DOCUMENTED ON N/R''S 9297006 & 9297007 . Q/C REVIEWED. INSPE
